Header

UZH-Logo

Maintenance Infos

Gromov-Witten invariants of a class of toric varieties


Kresch, A (2000). Gromov-Witten invariants of a class of toric varieties. Michigan Mathematical Journal, 48(1):369-391.

Statistics

Citations

8 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

38 downloads since deposited on 27 Feb 2010
6 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:Dedicated to William Fulton on the occasion of his 60th birthday
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2000
Deposited On:27 Feb 2010 01:34
Last Modified:05 Apr 2016 13:26
Publisher:Ann Arbor, University of Michigan Press
ISSN:0026-2285
Additional Information:2000 © The University of Michigan
Publisher DOI:https://doi.org/10.1307/mmj/1030132725
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1085.14519
http://www.ams.org/mathscinet-getitem?mr=1786497

Download

Download PDF  'Gromov-Witten invariants of a class of toric varieties'.
Preview
Filetype: PDF
Size: 159kB
View at publisher